Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Vanishing theorems, boundedness and hyperbolicity over higher-dimensional bases

Author: Sándor J. Kovács
Journal: Proc. Amer. Math. Soc. 131 (2003), 3353-3364
MSC (2000): Primary 14J10
Published electronically: May 5, 2003
MathSciNet review: 1990623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A vanishing theorem is proved for families over higher dimensional bases and applied to generalize some Shafarevich type statements to that setting.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J10

Retrieve articles in all journals with MSC (2000): 14J10

Additional Information

Sándor J. Kovács
Affiliation: Department of Mathematics, University of Washington, 354350, Seattle, Washington 98195

PII: S 0002-9939(03)07070-9
Received by editor(s): April 4, 2001
Received by editor(s) in revised form: June 10, 2002
Published electronically: May 5, 2003
Additional Notes: This work was supported in part by NSF Grants DMS-0196072, DMS-0092165, and a Sloan Research Fellowship.
Communicated by: Michael Stillman
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia